# SDR SWAA2023060955508

- Difficulty date: June 2, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N8540V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63598
- Aircraft time: 19,326 hours, 9,563 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS INOP THRU CABIN AREA AND EXTERIOR<[01] REMOVED AND REPLACED BATTERY PACK (M1671 AND M1673) AS PER REF. B737 AMM 33-51-06-960-805 AND PERFORMED OPERATIONAL TEST PER REF. B737 AMM 33-51-06-960-805. FOUND NORMAL.;[02] VERIFIED STEP # 1; REMOVED AND REPLACED BATTERY PACK (M1671 AND M1673) AND OPERATIONAL TEST PERFORMED.;[03] REPLACED TWO BATTERY PACK ; TEST NORMAL.;[04] VERIFIED ENTRY#3 IS APPLICABLE TO THE FOLLOWING .INSPECTION VERIFIED AFTER TEST OF ONLY (2EH. CABIN EMERG. LIGHT) FOUND INOP. THE TWO WERE CORRECTED BY INSTALLING A NEW PER EACH ASSY. FOUND INOP. & THIS WAS CORRECTED& OPS TEST ( TEST GOOD . )ALL CABIN EMERG. LIGHTS WERE GOOD AT OPS . TEST PERFORMED.
